# SDR FDEA201606282177

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WOULD NOT ARM AT PUSHBACK.  FOUND DOOR CABLE BRACKET LOOSE.  REPLACED HARDWARE FOR BRACKET.  L1 DOOR OPS CK GOOD AND ARMS.  REF AMM 52-11-02-6, FOUND DOOR CABLE BRACKET LOOSE.  REPLACED HARDWARE FOR BRACKET.  L1 DOOR OPS CK GOOD & ARMS, REF AMM 52-11-02-6.  REPLACED 1 SCREW IN SIDE PANEL THAT HOLDS A BRACKET OUT OF THE WAY OF THE CABLE.
